# SDR USAA2011082500014

- Difficulty date: August 21, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE R4 DOOR EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED ELECTRICAL CONNECTOR.  OPERATIONALLY CHECKS GOOD.
